Jump to content
RealMe

RealMe: Fighting depression/withdrawal from Abilify, Trintellix now on Prozac

Recommended Posts

RealMe

 

1 hour ago, direstraits said:

 

 

take care,ds

xx

Hi ds,

Thank you for your good wishes.  Hold on to hope.  There is so much of it here.  As you could see from my signature, I was on something for many years.  I thought I might be hopeless by the time I arrived here, but not so.  I do anything I can to keep healthy, except drugs.  There are so many good ideas here.  I can't tell by your signature where you are in the withdrawal process, but I am on your team.  Go you!!! :)

xo RM

Share this post


Link to post
direstraits

Hi,RealMe

I was on and off ADs for 20 years but the last one I took,paxil ruined me.

I've been off almost 5 years now and still feel pretty bad at times but seem to be getting better overall...it can be such a loooong  process but we have to believe it will all end one day.

your story gives me hope that it will.

 

thanks for your kind support,ds

Share this post


Link to post
Carmie

Hi RealMe, 

 

How have you been doing this month so far? I’m glad you are off your meds now, and I’m glad you’ve been doing pretty okay so far.

 

You made me laugh with your quote: “ I told my sister that I’d never take another AD unless I start thinking I am Napoleon.” 🤣🤣One has to find humour in this situation.

 

Sending hugs🤗

Share this post


Link to post
RealMe
On 2/13/2019 at 7:37 PM, Carmie said:

How have you been doing this month so far? I’m glad you are off your meds now, and I’m glad you’ve been doing pretty okay so far.

 

Hi Carmie,

So good to get hugs from you!  I'm doing well this month so far.  I think I overreact more than many people I come in contact with, but of course we don't always know how people feel inside.  So I'm not questioning my feelings so much anymore, just trying not to be so judgmental of my thoughts and feelings.  I try to concentrate on my behavior, the one thing I can manage to a certain extent.  How are you, dear Carmie?  You seem like a caring, thoughtful person!  :)

xo RM

Share this post


Link to post
Carmie

Hi RealMe, 

 

So glad you had a good month, you will get there. It looks like your body is working hard at healing itself.

 

In withdrawals it’s easy to overreact, our brains are all over the place with those horrible neuro emotions. Yes, working on behaviour is a great idea. We may have a million weird and wonderful thoughts in our brains, but the people around us don’t know what we’re thinking or feeling. 

 

I’ve still got a long way to go with tapering. Last year I went on compounding capsules, which wasn’t a good idea. I’m back on my original tablets now, but I’ll give it a few more weeks or so before I taper again. 

 

Sending you some more hugs🤗

 

 

 

Share this post


Link to post
RealMe
On 2/20/2019 at 6:59 AM, Carmie said:

 

I’ve still got a long way to go with tapering. Last year I went on compounding capsules, which wasn’t a good idea. I’m back on my original tablets now, but I’ll give it a few more weeks or so before I taper again. 

 

 

 

 

Hi Carmie,

How are you doing?  I'm still okay, keeping up with my regimen of eating clean, exercising, seeking sunshine or sitting by my "happy light," reading, meditating, praying and socializing.  It's amazing how I tend to stay by myself and do nothing, but I don't allow myself to do that.  All I have to do is recall what I was like this time last year.  I wouldn't even want to go back to a few months ago. 

 

Wishing all my fellow survivors hope and perseverance.  Taper 10%, then hold...takes time but can be done.

xo RM

Share this post


Link to post
Carmie
Posted (edited)

Hi RealMe, 

 

I just wanted to say again I’m glad you’re doing so well. You sound very upbeat. I think eating clean is very important in withdrawals, and in life in general. It helps our brains when we don’t have sugar, caffeine etc etc. Have you ever read the book Grain Brain by dr Perlmutter? He explains in there why eating grains is bad for our brains, other people have said the same thing. 

 

Wishing you all the best in your continued recovery💚

Edited by Carmie
Autocorrect

Share this post


Link to post
RealMe

Just an update.  March 19th will be three months without antidepressants or any other medications except vitamins.  I'm feeling a full range of emotions and physical sensations, good and not so good.  I can't tell you how many MD's and therapists said I would have to be on psychiatric "medication" for the rest of my life.  I was on them for more than 20 years.  I found the information I needed to taper off them on this forum.  My advice to anyone trying to taper off anti-depressants is to do it gradually, slowly.  Stay the course.  It can be done.

Best wishes,

RM

Share this post


Link to post
Gracee

Thank you for your inspiration.   

Share this post


Link to post
RealMe
On 3/12/2019 at 12:13 AM, Gracee said:

Thank you for your inspiration.   

You are most welcome, Gracee.  I see by your signature that you are doing very well, nice and slow and easy.

xo RM

Share this post


Link to post
Dejavu

Congratulations to you! You made it! Please update periodically and let those of us still struggling know how you're doing. How are you feeling now?

Share this post


Link to post
Gracee
22 hours ago, RealMe said:

You are most welcome, Gracee.  I see by your signature that you are doing very well, nice and slow and easy.

xo RM

 

@RealMeThank you.

Share this post


Link to post
Carmie

Thanks for the update  RealMe, 

 

I’m so glad you’ve been of the meds for three months now and aren’t doing too bad. So are your symptoms minimal now?

 

Sending hugs🤗

Share this post


Link to post
RealMe
9 hours ago, Carmie said:

So are your symptoms minimal now?

 

Yes they are, Carmie.  All I have to do is think back, and I can see such a difference.  I may be "hypervigilant" (overly concerned about how I feel), but I think that's to be expected with my history and personality.  I do work hard on self-care.  I still have a lot of the same symptoms, but they are manageable, certainly nothing like what I experienced in withdrawal from ADs.

xo RM

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×